Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
General information
Latest issue
Impact factor

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Zh. Vychisl. Mat. Mat. Fiz.:

Personal entry:
Save password
Forgotten password?

Zh. Vychisl. Mat. Mat. Fiz., 2010, Volume 50, Number 8, Pages 1420–1437 (Mi zvmmf4921)  

This article is cited in 4 scientific papers (total in 4 papers)

Two-dimensional high-resolution schemes and their application to the modeling of ionized waves of gas discharge

Yu. V. Yurgelenas

General Physics Institute RAS, 38 Vavilova str., 119991 Moscow

Abstract: The method for constructing upwind high-resolution schemes is proposed in application to the modeling of ionizing waves in gas discharges. The flux-limiting criterion for continuity equations is derived using the proposed partial monotony property of a finite difference scheme. For two-dimensional extension, the cone transport upwind approach for constructing genuinely two-dimensional difference schemes is used. It is shown that when calculating rotations of symmetric profiles by using this scheme, a circular form of isolines is not distorted in a distinct from the coordinate splitting method. The conservative second order finite-difference scheme is proposed for solving the equations system of the drift-diffusion model of electric discharge; this scheme implies finite-difference conservation laws of electric charge and full electric current (fully conservative scheme). Computations demonstrate absence of numeric oscillations and good resolution of two-dimensional ionizing fronts in simulations of streamer and barrier discharges.

Key words: mathematical modeling, ionizing wave, electric discharge, continuity equation, high-resolution scheme, monotonic difference scheme, flux limiting, genuinely two-dimensional scheme, fully conservative scheme, streamer discharge, barrier discharge.

Full text: PDF file (510 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2010, 50:8, 1350–1366

Bibliographic databases:

UDC: 519.634
Received: 22.12.2008
Revised: 25.11.2009

Citation: Yu. V. Yurgelenas, “Two-dimensional high-resolution schemes and their application to the modeling of ionized waves of gas discharge”, Zh. Vychisl. Mat. Mat. Fiz., 50:8 (2010), 1420–1437; Comput. Math. Math. Phys., 50:8 (2010), 1350–1366

Citation in format AMSBIB
\by Yu.~V.~Yurgelenas
\paper Two-dimensional high-resolution schemes and their application to the modeling of ionized waves of gas discharge
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2010
\vol 50
\issue 8
\pages 1420--1437
\jour Comput. Math. Math. Phys.
\yr 2010
\vol 50
\issue 8
\pages 1350--1366

Linking options:
  • http://mi.mathnet.ru/eng/zvmmf4921
  • http://mi.mathnet.ru/eng/zvmmf/v50/i8/p1420

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    • Errata
      Zh. Vychisl. Mat. Mat. Fiz., 2010, 50:12, 2304

    This publication is cited in the following articles:
    1. Eichwald O. Bensaad H. Ducasse O. Yousfi M., “Effects of numerical and physical anisotropic diffusion on branching phenomena of negative-streamer dynamics”, J. Phys. D: Appl. Phys., 45:38 (2012), 385203  crossref  adsnasa  isi  scopus
    2. Li X., “Numerical Study of Point-to-Plane Streamer Discharge in CF$_3$I”, 7th International Conference on Applied Electrostatics (ICAES-2012), Journal of Physics Conference Series, 418, ed. Li J., IOP Publishing Ltd, 2013, 012012  crossref  isi  scopus
    3. Kurbanismailov V.S., Omarov O.A., Ragimkhanov G.B., Tereshonok V D., “Development of Ionization Waves in Argon At Atmospheric Pressure With Inhomogeneous Preliminary Ionization”, EPL, 123:4 (2018), 45001  crossref  isi  scopus
    4. Kurbanismailov V.S., Omarov O.A., Ragimkhanov G.B., Tereshonok D.V., “Studying Nanosecond Discharge in Argon At Atmospheric Pressure With Preionization”, Tech. Phys. Lett., 45:1 (2019), 4–7  crossref  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:225
    Full text:77
    First page:7

    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022